X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (769) 769
Publication (137) 137
Book / eBook (7) 7
Book Chapter (6) 6
Dissertation (5) 5
Conference Proceeding (1) 1
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (360) 360
mathematics, applied (207) 207
physics, mathematical (187) 187
darboux transformation (123) 123
darboux transformations (110) 110
physics, multidisciplinary (105) 105
mathematics, general (101) 101
physics (91) 91
mathematical physics (86) 86
mathematical analysis (85) 85
transformations (84) 84
analysis (77) 77
applications of mathematics (61) 61
nonlinear sciences - exactly solvable and integrable systems (61) 61
geometry (58) 58
nonlinear sciences (56) 56
exactly solvable and integrable systems (54) 54
algebra (52) 52
mathematical functions (51) 51
mechanics (51) 51
polynomials (51) 51
equations (50) 50
systems (47) 47
solitons (45) 45
darboux integrability (43) 43
theoretical, mathematical and computational physics (43) 43
mathematical theorems (40) 40
darboux (36) 36
darboux problem (35) 35
darboux theorem (35) 35
orthogonal polynomials (35) 35
differential equations (33) 33
mathematical and computational physics (33) 33
quantum physics (32) 32
darboux property (31) 31
engineering (29) 29
difference and functional equations (28) 28
engineering, mechanical (28) 28
operators (28) 28
group theory and generalizations (27) 27
high energy physics - theory (27) 27
mathematics - differential geometry (27) 27
solitary waves (27) 27
integrable systems (26) 26
mathematics - classical analysis and odes (26) 26
symmetry (26) 26
equation (25) 25
hierarchy (25) 25
integrability (25) 25
integrals (24) 24
theorems (24) 24
applied mathematics (23) 23
partial differential equations (23) 23
potentials (23) 23
schrodinger-equation (23) 23
continuous functions (22) 22
mechanical engineering (22) 22
singularities (22) 22
supersymmetry (22) 22
system (22) 22
automotive engineering (21) 21
backlund transformation (21) 21
schroedinger equation (21) 21
soliton (21) 21
vibration, dynamical systems, control (21) 21
curves (20) 20
mathematical models (20) 20
nonlinear equations (20) 20
waves (20) 20
conservation laws (19) 19
existence (19) 19
ordinary differential equations (19) 19
studies (19) 19
differential-equations (18) 18
research (18) 18
26a15 (17) 17
evolution-equations (17) 17
invariants (17) 17
computer science (16) 16
darboux polynomials (16) 16
dynamical systems and ergodic theory (16) 16
factorization (16) 16
mathematical methods in physics (16) 16
physics - exactly solvable and integrable systems (16) 16
physics, general (16) 16
soliton-solutions (16) 16
34c05 (15) 15
classical mechanics (15) 15
classification (15) 15
curvature (15) 15
differential geometry (15) 15
eigenvalues (15) 15
kadomtsev-petviashvili equation (15) 15
research articles (15) 15
statistical physics (15) 15
construction (14) 14
darboux frame (14) 14
darboux functions (14) 14
darboux polynomial (14) 14
dynamics (14) 14
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (777) 777
Japanese (4) 4
Portuguese (3) 3
Chinese (2) 2
Russian (2) 2
Czech (1) 1
French (1) 1
German (1) 1
Spanish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Fuzzy Sets and Systems, ISSN 0165-0114, 06/2019, Volume 364, pp. 111 - 123
On a topological space, the inner regularity, outer regularity and regularity of a monotone set-valued measure are considered. Their properties are discussed.... 
Monotone set-valued measure | Egoroff's Theorem | Regularity | Lusin's Theorem | MATHEMATICS, APPLIED | FUZZY MEASURE | DARBOUX PROPERTY | ATOMS | STATISTICS & PROBABILITY | COMPUTER SCIENCE, THEORY & METHODS
Journal Article
Annales de l'Institut Henri Poincaré / Analyse non linéaire, ISSN 0294-1449, 03/2018, Volume 35, Issue 2, pp. 327 - 356
This manuscript identifies a maximal system of equations which renders the classical Darboux problem elliptic, thereby providing a selection criterion for its... 
Elliptic systems | Optimal transport of symplectic forms | Symplectic decomposition | Darboux theorem for symplectic forms | POLAR FACTORIZATION | MATHEMATICS, APPLIED | TRANSPORT | MAPS | GENERAL BOUNDARY CONDITIONS | VECTOR-VALUED FUNCTIONS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2019, Volume 472, Issue 1, pp. 584 - 626
It was recently conjectured that every system of exceptional orthogonal polynomials is related to a classical orthogonal polynomial system by a sequence of... 
Darboux transformations | Trivial monodromy | Orthogonal polynomials | Sturm–Liouville problems | CHARLIER | MATHEMATICS, APPLIED | HERMITE | EXTENSIONS | SCATTERING-AMPLITUDE | SHAPE INVARIANT POTENTIALS | Sturm-Liouville problems | MATHEMATICS | FAMILIES | MEIXNER | ZEROS
Journal Article
Journal of Geometry and Physics, ISSN 0393-0440, 01/2017, Volume 111, pp. 1 - 5
A locally conformally symplectic (LCS) form is an almost symplectic form ω such that a closed one-form θ exists with dω=θ∧ω. We present a version of the... 
Darboux–Weinstein theorem | Locally conformally symplectic | Lagrangian submanifold | MATHEMATICS, APPLIED | Darboux-Weinstein theorem | PHYSICS, MATHEMATICAL
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 04/2014, Volume 55, Issue 4, p. 43510
Journal Article
Analele Universitatii "Ovidius" Constanta - Seria Matematica, ISSN 1224-1784, 12/2017, Volume 25, Issue 3, pp. 155 - 165
The resolution of the acceleration vector of rigid body moving along a space curve is well known thanks to Siacci [1]. In this resolution, the acceleration... 
Secondary 53A17 | Darboux frame | Siacci's theorem | Primary 53A05 | Kinematics | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Physics Letters A, ISSN 0375-9601, 05/2014, Volume 378, Issue 26-27, pp. 1755 - 1759
We propose a simple alternative proof of the Wronskian representation formula obtained by Gaillard and Matveev for the trigonometric Darboux–Pöschl–Teller... 
WRONSKIAN FORMULA | FACTORIZATION | SUPERSYMMETRY | PHYSICS, MULTIDISCIPLINARY | SCHRODINGER-EQUATION | Rest | Theorems | Proving | Solid state physics | Transformations | Representations | Invariance | Condensed Matter | Materials Science | Physics
Journal Article
Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, ISSN 1224-1784, 2017, Volume 25, Issue 3, pp. 155 - 165
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 05/2015, Volume 258, Issue 10, pp. 3535 - 3545
Journal Article
Bernoulli, ISSN 1350-7265, 11/2017, Volume 23, Issue 4B, pp. 3508 - 3536
Journal Article
International Journal of Geometric Methods in Modern Physics, ISSN 0219-8878, 12/2018, Volume 15, Issue 12
Given an ascending sequence of weak symplectic Banach manifolds on which the Darboux Theorem is true, we can ask about conditions under which the Darboux... 
Banach manifolds | direct limit of Banach manifolds | loop space | Moser method | Darboux theorem | weak symplectic forms | LIE-GROUPS | PHYSICS, MATHEMATICAL
Journal Article
Lobachevskii Journal of Mathematics, ISSN 1995-0802, 3/2017, Volume 38, Issue 2, pp. 379 - 385
A non-Euclidean analog of the generalized Darboux equation is considered. For the case where its solutions are radial functions of second variable we obtain a... 
Geometry | Algebra | Analysis | Lobachevskii plane | Darboux equation | Mathematics, general | Probability Theory and Stochastic Processes | Mathematics | transmutation homeomorphisms | Mathematical Logic and Foundations
Journal Article
Revista de Matemática: Teoría y Aplicaciones, 01/2017, Volume 24, Issue 1, pp. 97 - 113
In this article we introduce some matrix manipulations that allow us to obtain a version of the original Christoffel-Darboux formula, which is of interest in... 
Christoffel-Darboux formula | maximum entropy theorem | multivariate processes
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2010, Volume 368, Issue 1, pp. 374 - 381
Our object is to present an independent proof of the extension of V.A. Markov's theorem to Gâteaux derivatives of arbitrary order for continuous polynomials on... 
Polynomial operators | Normed linear spaces | Chebyshev nodes | Christoffel–Darboux identity | Bivariate interpolation | Christoffel-Darboux identity | MATHEMATICS | MATHEMATICS, APPLIED | INEQUALITIES | BOUNDS | DERIVATIVES | BERNSTEIN
Journal Article
Mathematical Notes, ISSN 0001-4346, 5/2014, Volume 95, Issue 5, pp. 760 - 767
The well-known Bonnet theorem claims that, on a Darboux surface in three-dimensional Euclidean space, along each line of curvature, the corresponding principal... 
principal curvature | Gaussian curvature | line of curvature | Mathematics, general | Mathematics | Euclidean space | Darboux surface | n-dimensional hypersurface | Darboux tensor | Bonnet theorem
Journal Article
Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, 01/2012, Volume 19, Issue 2, pp. 158 - 181
In this paper we investigate compatible overdetermined systems of PDEs on the plane with one common characteristic. Lie's theorem states that its integration... 
system of PDEs | Darboux integrability | integral | Goursat flag | Spencer cohomology | compatibility | characteristic | symbols | Lie's class 1 | OVERDETERMINED SYSTEMS | SYMMETRIES | DIFFERENTIAL-EQUATIONS | PHYSICS, MATHEMATICAL | TRANSFORMATIONS | GEOMETRY
Journal Article
Mathematica Bohemica, ISSN 0862-7959, 2017, Volume 142, Issue 2, pp. 211 - 224
The aim of the paper is to present some mean value theorems obtained as consequences of the intermediate value property. First, we will prove that any... 
Mean value theorem | Integrable function | Geometric mean | Darboux function | Continuous function | Arithmetic mean | Differentiable function | Harmonic mean | harmonic mean | continuous function | integrable function | arithmetic mean | differentiable function | mean value theorem | geometric mean
Journal Article
Mathematica Bohemica, ISSN 0862-7959, 2012, Volume 137, Issue 4, pp. 415 - 423
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 2005, Volume 179, Issue 1, pp. 157 - 173
Let { ϕ k ( z ) } k = 0 ∞ be the family of orthonormal Laurent polynomials on the unit circle which spans Δ in the “ordering” induced by p ( n ) = E [ ( n + 1... 
Three-term recurrence relations | Favard's theorem | Orthogonal Laurent polynomials on the unit circle | Christoffel–Darboux formula | Christoffel-Darboux formula | QUADRATURE | MATHEMATICS, APPLIED | three-term recurrence relations | orthogonal Laurent polynomials on the unit circle
Journal Article
Journal of Algebra, ISSN 0021-8693, 05/2020, Volume 550, pp. 242 - 265
Let v=v0¯+v1¯ be a Z2-graded (super) vector space with an even C×-action and χ∈v0¯⁎ be a fixed point of the induced action. In this paper we prove an... 
Finite W-superalgebras | Lie superalgebras | Darboux-Weinstein theorem
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.